# SDR ASAA2019103131200

- Difficulty date: October 31, 2019
- Submitted: November 2, 2019
- Operation: Air carrier
- Aircraft: N285VA
- Make and model: Airbus A320-214
- Aircraft serial: 06889
- Aircraft time: 13,649 hours, 4,509 cycles
- Engine: Ge CFM56*
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT ECAM SHOWED AIR ENG 1 BLEED FAULT GROUNDED - YES. PERFORMED BITE OF BMC1 REF AMM 36-11-00-740-001-A , TEST OK. NO FAULT CURRENTLY , NO HISTORY 30 DAYS , SEAMC CONTACTEDPER LOGPAGE 8052445: VERIFIED ENG 1 BLEED INOP. EACH MX PROCEDURE CONTAINED IN THE MEL WAS ACCOMPLISHED. RELEASED PER MEL 36-11-01-02-A. MEL LOG UPDATED.
